International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 10, Pages 639-659
On the -boundedness of solutions for products of quasi-integro differential equations
Department of Mathematics, Faculty of Science, Benha University, Kalubia, Benha 13518, Egypt
Received 14 August 2001
Copyright © 2003 Sobhy El-Sayed Ibrahim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Given a general quasi-differential expressions each of order with complex
coefficients and their formal adjoints are on , respectively, we show
under suitable conditions on the function that all solutions
of the product of quasi-integrodifferential equation
on , , are bounded and -bounded on . These results are extensions of those by Ibrahim (1994), Wong (1975),
Yang (1984), and Zettl (1970, 1975).